# SDR MASA200700332

- Difficulty date: June 17, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 23,732 hours, 18,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2704 PHX - EMERGENCY PATH LIGHTING INOP (FIRST 3 STRIPS).  REMOVED AND REPLACED EMERG FLOOR STRIPS.
